# SDR CA130521011

- Difficulty date: May 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 4,836 hours
- Engine: Lyc LTS101700D2
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 350A37116200
- Condition: Broken
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HR INSPECTION, 1 OF THE 3 DROOP RING RETAINING YOKES FOUND BROKEN BUT STILL KEPT IN PLACE BY THE CLAMP.  NO OTHER DAMAGE.  PART REPLACED BY A NEW ONE.
